• Corpus ID: 8612745

[Atypical onset of therapy-related acute promyelocytic leukemia after combined modality therapy including (89)Sr for metastatic breast cancer].

@article{Utsu2013AtypicalOO,
  title={[Atypical onset of therapy-related acute promyelocytic leukemia after combined modality therapy including (89)Sr for metastatic breast cancer].},
  author={Yoshikazu Utsu and Nobuyuki Aotsuka and Shinichi Masuda and Yasuhiro Matsuura and Hisashi Wakita},
  journal={[Rinsho ketsueki] The Japanese journal of clinical hematology},
  year={2013},
  volume={54 8},
  pages={
          759-63
        }
}
A 51-year-old woman diagnosed as having left breast cancer with axillary lymph node and liver metastases seven years earlier was seen in our office because of severe pancytopenia. She had received chemotherapy including several cycles of doxorubicin plus cyclophosphamide and docetaxel followed by hormone therapy containing leuprorelin and tamoxifen over four years. For management of bone pain due to metastasis, she had also undergone stereotaxic radiation therapy of the neck one and a half… 
2 Citations

Appearance of Acute Myelogenous Leukemia (AML) in a Patient with Breast Cancer after Adjuvant Chemotherapy: Case Report and Review of the Literature

A 37-year-old woman referred to oncologic clinic with a self-detected mass and pain in her left breast that developed AML malignancy during short interval of therapy is reported.